# SDR AALA202502195695

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N996NN
- Make and model: Boeing 737823
- Aircraft serial: 31248
- Aircraft time: 24,712 hours, 10,817 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32144464
- Part serial: 18118
- Condition: Faulty
- Location: Zone 100
- Part time: 6,100 hours, 2,872 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT DUCT 20 PSI LOWER IN DESCENT THAN RIGHT DUCT ACCOMPANY BY A STRONG SWEET ODOR DURING DESCENT. ACCOMPLISHED LEFT HAND ENG BLEED HEALTH CHECK, PER WORKCARD 08L40036001, REMOVED AND REPLACED LEFT HAND ENGINE HIGH STAGE VALVE REGULATOR (AALA202502195695), PER AMM 36-11-07. ALSO REPLACED HIGH STAGE VALVE (AALA202502193412), PER AMM 36-11-06. OPERTIONAL CHECKS AND LEAK CHECKS GOOD AT THIS TIME. ACCOMPLISHED ENGINE RUNS, PER AMM 71-00-00 TO ISOLATE ODOR SOURCE AND FOUND NO ODOR AT THIS TIME. SEE TSI 0108999.
